ive been on sub 1 week and taking 8mg in the am and have been doing fine. today however i feel quite depressed and am feeling some cravings coming on... i cant reach my doc and i was wondering if i should take. 4mg its been over 10 hours since i took my am dose and the first day my doc said i could take a half if i get cravings
- 15 Nov 2010 by gixlz123
- 15 November 2010
If you feel cravings and ur dr said 2 take half of a subs, u can, but takinp it later n the evening can make it harder for some people 2 sleep. You can even take quarter and c if you feel better. If the depression continues, c if ur dr will switch u to subutex and possibly give u an anti-depressant. If u r not seeing a therapist <supposed 2 b mandatory 4 subs therapy> it would help u to start seeing 1.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
DAY 12 No Opiates feeling pretty good not craving at all my stomach is finally back to normal after?
Posted 30 Nov 2009 • 2 answers
Posted 22 Jan 2012 • 1 answer
Posted 7 Sep 2012 • 2 answers
Posted 31 May 2015 • 2 answers
Posted 15 Jul 2015 • 1 answer